# SDR QXEA200602196

- Difficulty date: June 10, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LEFT ENGINE LOWER INTAKE COWLING FORWARD INNER DUCT GOUGED ON LOWER SURFACE.  MAINTENANCE REPAIRED IAW HORIZON EA 6-71-251.  LT ENGINE LOWER INTAKE COWLING FORWARD INNER DUT MEETS THE PARAMETERS STATED IN EA 6-71-251 AND MAY BE LEFT AS IS.
